Alert archive / California / Frost Advisories in 2011
Frost Advisory 4, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this frost advisory at Dec 1, 2011, 2:24 PM PST for Monterey County, California. It took effect at Dec 2, 2011, 12:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2011, 2:24 PM PST (22:24 UTC)
- In effect from
- Dec 2, 2011, 12:00 AM PST
- Expired
- Dec 2, 2011, 7:45 AM PST
- In force
- 8 hr
- Issued by
- NWS San Francisco Bay Area, CA
County Monterey County, CA
The radar
The San Francisco radar (KMUX), 115 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 7180 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449 WWUS76 KMTR 012224 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 224 PM PST THU DEC 1 2011 CAZ516-020200- /O.NEW.KMTR.FR.Y.0004.111202T0800Z-111202T1700Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 224 PM PST THU DEC 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY FOR THE SOUTHERN SALINAS VALLEY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY. * TEMPERATURE: OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE MID 20S TO LOWER 30S. * IMPACTS: PLANTS SENSITIVE TO FREEZING TEMPERATURES MAY BE SEVERELY DAMAGED IF LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ511-020200- /O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/ EAST BAY HILLS AND DIABLO RANGE- 224 PM PST THU DEC 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY FOR THE EAST BAY HILLS AND THE DIABLO RANGE... * WINDS: NORTH TO NORTHEAST WINDS WILL CONTINUE STRONG AND GUSTY THROUGH THURSDAY. SUSTAINED WIND SPEEDS OF 20 TO 35 MPH ARE EXPECTED ALONG WITH FREQUENT GUSTS AS HIGH AS 50 MPH. * IMPACTS: POWER OUTAGES FROM DOWNED TREES AND BRANCHES WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. HIKERS AND CAMPERS SHOULD EXPECT STRONG AND GUSTY WINDS. TIE DOWN YOUR TENTS AND ANY OTHER LOOSE MATERIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED OR GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ517-518-020200- /O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T0200Z/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 224 PM PST THU DEC 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR THE MOUNTAINS OF MONTEREY AND SAN BENITO COUNTIES INCLUDING THE LOS PADRES NATIONAL FOREST AND PINNACLES NATIONAL MONUMENT... * WINDS: NORTH TO NORTHEAST WINDS WILL CONTINUE STRONG AND GUSTY THROUGH THURSDAY. SUSTAINED WIND SPEEDS OF 20 TO 35 MPH ARE EXPECTED ALONG WITH FREQUENT GUSTS AS HIGH AS 50 MPH. * IMPACTS: POWER OUTAGES FROM DOWNED TREES AND BRANCHES WILL BE POSSIBLE. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. HIKERS AND CAMPERS IN THE LOS PADRES NATIONAL FOREST SHOULD EXPECT STRONG AND GUSTY WINDS. TIE DOWN YOUR TENTS AND ANY OTHER LOOSE MATERIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED OR GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ507-020200- /O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/ NORTH BAY MOUNTAINS- 224 PM PST THU DEC 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY FOR THE NORTH BAY MOUNTAINS... * WINDS: SUSTAINED WIND SPEEDS OF 20 TO 35 MPH ALONG WITH FREQUENT GUSTS AS HIGH AS 50 MPH THROUGH FRIDAY MORNING. * IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES. LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POSSIBLY DANGEROUS. ANY STRUCTURE FIRE OR WILDFIRE COULD BE DIFFICULT TO SUPPRESS DUE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
557 WWUS76 KMTR 020241 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 641 PM PST THU DEC 1 2011 CAZ517-020800- /O.NEW.KMTR.WI.Y.0007.111202T0241Z-111202T0800Z/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 641 PM PST THU DEC 1 2011 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...FOR THE SANTA LUCIA MOUNTAINS. * WINDS: STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY EVENING. WIND GUSTS UP TO 50 MPH ARE LIKELY OVER EXPOSED RIDGES AND THROUGH COASTAL CANYONS. * IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES. LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...OR GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ509-512-021400- /O.EXA.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/ SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS- 641 PM PST THU DEC 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST FRIDAY...FOR THE SANTA CRUZ MOUNTAINS AND SAN FRANCISCO PENINSULA COAST. * WINDS: STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH LATE FRIDAY MORNING. WIND GUSTS UP TO 50 MPH ARE LIKELY OVER EXPOSED RIDGES AND THROUGH COASTAL CANYONS. * IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES. LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...OR GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ516-021400- /O.CON.KMTR.FR.Y.0004.111202T0800Z-111202T1700Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 641 PM PST THU DEC 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY FOR THE SOUTHERN SALINAS VALLEY...THE ARROYO SECO AREA...AND THE LAKE SAN ANTONIO AREA. * TEMPERATURE: OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE MID 20S TO LOWER 30S. * IMPACTS: PLANTS SENSITIVE TO FREEZING TEMPERATURES MAY BE SEVERELY DAMAGED IF LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ CAZ511-021400- /O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/ EAST BAY HILLS AND DIABLO RANGE- 641 PM PST THU DEC 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY FOR THE EAST BAY HILLS. * WINDS: STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH LATE FRIDAY MORNING. WIND GUSTS UP TO 50 MPH ARE LIKELY OVER EXPOSED RIDGES. * IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES. LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POSSIBLY DANGEROUS. ANY STRUCTURE FIRE OR WILDFIRE COULD BE DIFFICULT TO SUPPRESS DUE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED OR GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ507-021400- /O.CON.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/ NORTH BAY MOUNTAINS- 641 PM PST THU DEC 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY FOR THE NORTH BAY MOUNTAINS. * WINDS: STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH LATE FRIDAY MORNING. WIND GUSTS UP TO 50 MPH ARE LIKELY OVER EXPOSED RIDGES. * IMPACTS: DOWNED TREES AND BRANCHES MAY CAUSE POWER OUTAGES. LOOSE OBJECTS NOT TIED DOWN MAY BLOW AROUND. DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AND POSSIBLY DANGEROUS. ANY STRUCTURE FIRE OR WILDFIRE COULD BE DIFFICULT TO SUPPRESS DUE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED OR GUSTS AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DYKEMA
097 WWUS76 KMTR 021143 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 343 AM PST FRI DEC 2 2011 CAZ507-509-511-512-021245- /O.CAN.KMTR.WI.Y.0006.000000T0000Z-111202T1800Z/ NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST- EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS- 343 AM PST FRI DEC 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE WIND ADVISORY. LATEST OBSERVATIONS INDICATE THAT WINDS ARE REMAINING BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. THERE COULD STILL BE LOCALIZED GUSTS TO 40 MPH AT TIMES THIS MORNING. $$ CAZ516-021700- /O.CON.KMTR.FR.Y.0004.000000T0000Z-111202T1700Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 343 AM PST FRI DEC 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TEMPERATURE: OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S TO MID 30S. * IMPACTS: PLANTS SENSITIVE TO FREEZING TEMPERATURES MAY BE SEVERELY DAMAGED IF LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ STROBIN
467 WWUS76 KMTR 021545 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 745 AM PST FRI DEC 2 2011 CAZ516-021645- /O.CAN.KMTR.FR.Y.0004.000000T0000Z-111202T1700Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 745 AM PST FRI DEC 2 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE FROST ADVISORY FOR THE SOUTHERN SALINAS VALLEY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this frost advisory went out at Dec 1, 2:17 PM PST, 7 minutes earlier.
Area forecast discussion, Dec 1, 2:17 PM PST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
217 PM PST THU DEC 1 2011
.DISCUSSION...AS OF 2:17 PM PST THURSDAY...MILD TEMPERATURES AND
BREEZY CONDITIONS PERSIST ACROSS THE DISTRICT THIS AFTERNOON WITH
CURRENT TEMPERATURE READINGS IN THE 60S TO LOWER 70S.
MEANWHILE...TIGHT SURFACE PRESSURE GRADIENTS ARE KEEPING GUSTY TO
WINDY CONDITIONS IN THE HIGHER TERRAIN. LATEST OBSERVATIONS
INDICATE LOTS OF LOCATIONS WITH GUSTS INTO THE 30 MPH RANGE...WITH
SOME OF THE HIGHEST MOUNTAIN PEAKS STILL GUSTING INTO THE 40S.
LATEST MODEL GUIDANCE HAS WIND SPEEDS DROPPING OFF AROUND SUNSET
IN MOST LOCATIONS...THUS THE WIND ADVISORY ACROSS THE SOUTHERN
THIRD OF THE DISTRICT WILL BE ALLOWED TO EXPIRE AT 6 AM. WENT
AHEAD AND EXTENDED THE WIND ADVISORIES FOR THE NORTH AND EAST BAY
HILLS THROUGH TONIGHT DUE MAINLY TO PERSISTENT WINDS AND MODEL
GUIDANCE KEEPING GUSTY WINDS THROUGH THAT AREA OVERNIGHT.
ANOTHER POTENTIAL NON-PRECIPITATION TYPE WEATHER HAZARD IS THE
POSSIBILITY OF FREEZING TEMPERATURES IN THE SOUTHERN SALINAS
VALLEY TONIGHT. WENT AHEAD AND ADDED A FROST ADVISORY TO THE
HAZARD GRIDS...AND THE NPW PRODUCT WILL BE UPDATED SOON. THE FROST
ADVISORY WILL GO INTO EFFECT AT MIDNIGHT AND GO UNTIL 8 AM
FRIDAY...AND WILL JUST BE FOR THE SOUTHERN SALINAS VALLEY.
ANOTHER OFFSHORE WIND EVENT IS FORECAST TO OCCUR OVER THE WEEKEND.
THIS ONE IS STILL NOT LOOKING AS INTENSE AS THE MOST RECENT WIND
EVENT...BUT CONTINUED OFFSHORE BREEZES COMBINED WITH DRYING
CONDITIONS ACROSS THE CWA WILL GIVE RISE TO SOME FIRE WEATHER
CONCERNS.
OTHERWISE...DRY CONDITIONS WILL PREVAIL FOR THE REST OF THE
FORECAST PERIOD. NO RAIN IN SIGHT THROUGH THE COMING WEEK. ONE ITEM OF
NOTE IS ANOTHER POTENTIAL OFFSHORE WIND EVENT FOR THE LATER PART OF
NEXT WEEK WHEN AN INSIDE SLIDER TYPE LOW MOVES ACROSS TOWARDS THE
GREAT BASIN. AFTER A WEEK OF DRYING OFFSHORE FLOW...THIS WILL BEAR
WATCHING.
&&
.AVIATION...AS OF 9:30 AM PST THURSDAY...VFR CONDITIONS THROUGH
THE FORECAST. THE MAIN CONCERN WILL ONCE AGAIN BE WINDS...AT LEAST
THROUGH EARLY TONIGHT. A FEW PIREPS STILL INDICATE LLWS AND
THEREFORE WILL KEEP LLWS FOR OAK...SFO AND SJC THROUGH THIS
EVENING. THERE AFTER...WINDS APPEAR TO EASE A BIT WITH POSSIBLE NE
FLOW DEVELOPING AT THE SFC.
VICINITY OF KSFO...VFR CONDITIONS. NORTH WINDS 15-20 KT. GUSTS TO
25 KT THROUGH 20Z. BOTH DIRECTIONAL AND SPEED WIND SHEAR EXPECTED
THROUGH TONIGHT. EAST BAY HILLS STILL INDICATE GUSTY WINDS ALOFT
WHICH CONFIRMS THE NEED FOR LLWS.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...WIND ADVISORY...MOUNTAINS OF MONTEREY AND SAN BENITO
COUNTIES UNTIL 6 PM THURSDAY
FROST ADVISORY...SOUTHERN SALINAS VALLEY MIDNIGHT UNTIL 8 AM
WIND ADVISORY...NORTH AND EAST BAY HILLS
SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 3 AM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 9 PM UNTIL 3 AM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 9 PM UNTIL 3
AM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 9 PM
GLW...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 9 PM
SCA...SF BAY UNTIL 3 PM
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: MMHazardous weather outlook, Dec 1, 11:22 AM PST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1122 AM PST THU DEC 1 2011 CAZ507-021400- NORTH BAY MOUNTAINS- 1122 AM PST THU DEC 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 45 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND ADVISORY IS IN EFFECT UNTIL 10 AM FRIDAY FOR WIND GUSTS TO 45 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ517-518-021400- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 1122 AM PST THU DEC 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HILLS ABOVE 1000 FEET IN MONTEREY AND SAN BENITO COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT THROUGH 6 PM FOR WIND GUSTS TO 50 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ511-021400- EAST BAY HILLS AND DIABLO RANGE- 1122 AM PST THU DEC 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EAST BAY HILLS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 50 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND ADVISORY IS IN EFFECT THROUGH 10 AM FRIDAY FOR WIND GUSTS TO 50 MPH. * WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 9:38 AM PST | Small Craft Advisory | MTR | 60 hr | |
| Dec 1, 2:32 PM PST | Gale Warning | MTR | 6 hr | |
| Dec 1, 2:32 PM PST | Small Craft Advisory | MTR | 12 hr |
Nearby
Frost Advisories in California, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.